The Uniform Closure of Certain Classes of Open Functions.
Mathematische Zeitschrift, Tome 101 (1967), pp. 245-254
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__101_170839,
author = {A.M. Bruckner and M. Rosenfeld},
title = {The {Uniform} {Closure} of {Certain} {Classes} of {Open} {Functions.}},
journal = {Mathematische Zeitschrift},
pages = {245--254},
year = {1967},
volume = {101},
zbl = {0156.28103},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__101_170839/}
}
A.M. Bruckner; M. Rosenfeld. The Uniform Closure of Certain Classes of Open Functions.. Mathematische Zeitschrift, Tome 101 (1967), pp. 245-254. http://geodesic.mathdoc.fr/item/MZ_1967__101_170839/